# SDR FDEA2020032760608

- Difficulty date: March 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB7133
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  303     57-30  6345     25MAR20  MEM  OPEN  U  MOD TYPE T MOD NO. 8-5730-T0353169 REV NO.  PS P1  WING, SKIN AND PLATES: CENTER WING UPPER, CENTER  SKIN PANEL, STR 14 TO STR 15,  COMPLY WITH E..A. 8-5730-T0353169 REV NO.  POS.  P1  INFO 25MAR20 14:44  ** ATTACHED TO WORK ORDER 00076323 **   CTR WING, TOP SKIN, STA 1232, XCW  19, CORROSIONREWORK PERFORMED IAW EA # 8-5730-  T0353169 PART 1.
